Jump to content

Search the Community

Showing results for tags 'benzos'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 16 results

  1. I took Ativan since march 2020, I just began tapering since 2 month, (after a try 6 months a go). I get very intense waves of anxiety but what bothers me is the chest pain (left side most of time). I went to cardiologist twice, they said you heart is okay but I keep get very anxious because of it. Does anyone relate to that?? Thanks
  2. ADMIN NOTE If you have any recommendations for doctors, therapists, or clinics knowledgeable about tapering or withdrawal syndrome, please add a post to this topic. Here are other sources for doctors who might be helpful regarding tapering or withdrawal syndrome: Doctors who will diagnose drug withdrawal See Benzo-wise doctors who will assist in benzodiazepine tapering for withdrawal from benzodiazepines. (This list may contain some entries that are out of date, but has been added to recently. These doctors may also grasp tapering of other drugs.) MadinAmerica.com
  3. Hello, new family. I’m a 39 year old man, 14 months off benzos. I am not doing well; withdrawal continues. But I want to start coming off of this other crap that I’m sure is worsening my situation too. I trust what I’ve been told about you much more than I trust my psych alone about how to do this. BENZO/WITHDRAWAL HISTORY: I was on Klonopin about four years. In an voluntary inpatient setting I was taken from 3mg to .5mg in one week. This gave me a manic episode that I was then blamed for. (“You must not have been taking your bipolar meds.”) I
  4. I have been reading this forum for a long time, but I only now decided to post, because my story is quite complicated and it stresses me out just to write about it. I started my first AD amitriptilin when I was 18 years old. Now I’m 44. It was prescribed for OCD and insomnia. I didn’t feel it helped much so I stopped it after a few months, I don’t remember exactly. I had no WD, at least I don’t remember. My OCD was manageable. After 3 years (not sure) I was having really stressful life and my insomnia and OCD became unbearable, so I went to a GP and he prescribed me Paxil. It
  5. I came off of Paxil (last does was Oct. 2020). I was on it for 27 years and no psychiatrist ever thought to take me off of it. They just kept increasing the dose each time a major trauma happened in my life. I was ignorant and had no idea what this drug was doing the my mind and nervous system. I was on 40 Mg when I started to tritrate. The psychiatrist I was then seeing, said to cut the pills in half every two weeks and I would have no problem. The nightmare started around 7.5 mg. After I finished the last does, I stopped sleeping. I go for up to 11 nights (so far) without sleeping. I have be
  6. First, excuse me for my English, I speak just French. I’m new on this group and would share my story. My story with shrink medications: It’s the most important rules, the golden rules if you want quit all this crap with minimal damage: stay on the original molecule and taper SLOWLY. I’m destroyed now because I have follow my Dr in this process: 1. Ten years on Tramadol and two years on Klonopin due to neurologic pain after a failed surgery. 2. Almost CT withdrawal of the two molecules , at this time I don’t know a clue about Ashton Manual and withdrawal, I trust my doc 3. Resu
  7. https://www.facebook.com/innercompassinitiative/?hc_ref=ARRdIIjHYzgACJg-XE4ALjq7mDuGx2nKOqs1uEG3SG5KNfs-cTophiNVJCkdIAwSLro
  8. So this whole disaster started when I was in high school. I had been recently diagnosed with ADD, and was prescribed Retalin (a form of Adderall [for you Americans], and a sh*tty one at that). Before long I started having tachycardia, lack of appetite , I was jumpy and irritated and and was not fun at all. Now, the same neurologist, (as I believe he was) who prescribed me the drug, didn't not prepare me for all of this; the bastard didn't even scheduled a follow-up appointment or something, and didn't inform that there are other drugs at this family of drugs and if I develop any of the symptom
  9. I have successfully stopped using SSRI's (Celexa 40mg daily) and Benzo's (Xanax/Klonopin 3-4mg daily) for three years now after using them for 16 years. I tapered down from the Benzo’s first over a period of four months and then tapered down from the SSRI’s over the next four months. Of the nine subsequent withdrawal symptoms, I experienced since stopping both medications, three years later I am down to three symptoms that are lingering. Specifically: Sleep problems (waking up every 1-2 hours – inconsistent patterns) Elevated blood pressure (high-norm
  10. Hi, I've been on Lexapro for a year. My highest dose was 5 mgs. Since Aug. 4th I tapered to 1,25 mg daily. I am feeling terrible. A complete lack of motivation. Unable to get out of bed, wash myself. Stopped working a year and a half ago, am on disability benefit. Lots of anxiety, compulsions and obsessions (hand-washing), terrible insomnia. The additional problem is I'm taking Valium and Ambien. For sleep also Seroquel, a tiny amount (a quarter of 25 mg). Also anti-acne (BC) medication Diane-35. Used to be on Lexapro 10-15 mg in years 2007-2011, switched to Effexor for two years 2012-2013.
  11. 75% of med students are on antidepressants or stimulants (or both) Posted on September 4, 2017 by Pamela Wible MD http://www.idealmedicalcare.org/75-med-students-antidepressants-stimulants/ "I’ve been on an antidepressant since being premed—18 years now. Little did I know it would be impossible to wean myself off and that my entire class was using Adderall.” I haven't posted an article in years. Please edit as needed.
  12. Hey guys, I'm Dale . I'm really glad to be apart of this community . Here's my brief drug history : -In the summer of 2013 I experienced the beginning of a near death experience that produced years of anxiety and insomnia . My GP Rx'ed me xanax 1mg, klonopin 2mg, and restoril 30mg to be taken as needed . -In January 2014, I saw a psychiatrist who Rx'ed me 40mgs of Latuda, 75mg of lyrica , 900 mg of trileptal , and 10mg of lexapro to take every day . By the end of summer of 2014 , due to side effects, I ended up on just 10mg of zyprexa everyday until the fall of 2014 where my dose vari
  13. Please help me. I have experienced much akathisia and distonias, I am still taking benzos and SSRI's but extremely depressed/ suicidal. No appetite. Confusion. Headaches. Lost hope. Don't know who to trust. Brain feels very sick.
  14. Currently taking 40 mg Prozac (fluoxetine), approx 1.5 mg Ativan, and 600 mg Gabapentin for nerve pain. The gabapentin is new (2-3 mos) after a year of awful nerve pain in feet. I am convinced it is related to 12+ years of Klonopin/Ativan (either intra-dose withdrawal or just exhausted receptors, because it would subside with extra Ativan). Basically always low and tired, with intermittent awful anxiety and despair. Can will myself to do things but get exhausted. Foot pain flares up occasionally. Need Ativan to sleep and have weird spacey dreamy sleep. Also being treated for adrenal exhaus
  15. Disposition

    Disposition

    HI all, I am new here! I am Dan My signature sais it all but basically I am here for support to taper remeron. I have only been on it for about 3 weeks to help with insonia from benzo withdrawl. I seriosuly thinking it is making things worse with my head so I want to taper to half of 7.5. As of now I am on around 7.0. I have a sesitive scale so I could use your advice. I will also read the forum here for info. Thanks for having me! Dan-
  16. Hi All, I'm in dire straits. Trying so hard to wean off of klonopin. Was at a high of 2 mgs for a month or so, after starting down this horrible road back in November of 2013 ("1 mg - as needed"). This eventually turned into 1-1.5 mgs "as needed" which was just about every day. Currently stuck at 1.25 mgs with too many physical and mental symptoms to list. My first sign of tolerance - slight ringing in the ears - began in January 2015. The docs told me it was just stress. Had a complete breakdown in late May 2015 and was bumped up to 2 mgs of klonopin and also 25-then-50 mgs of zoloft.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy